# SDR DALA2014061903695

- Difficulty date: June 14, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN BELLOW STOP FITTING NR 4 AT AFT CARGO DOOR.  C3, H1L2-SM, ZONE 100/ CARD 241, C1. CRACK WAS STOPPED DRILLED IAW SRM 52-05D, FIG 50 DOUBLER WAS FABRICATED IAW SRM 51-10-3, PAR 14 AND 31 DOUBLER WAS INSTALLED IAW SRM 51-30-2.  RII COMPLETED BY INSPECTION STAMP, INSPECTOR, RCC 200700741, TECHOPS DELTA ID 049617.
